# SDR ABXA201012070167

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 53,022 hours, 39,592 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DETECTED FIRE/SMOKE IN MAIN CARGO COMPARTMENT.  DECLARED EMERGENCY AND RETURNED TO LAND AT CVG.  COMPLIED WITH OVERWEIGHT LANDING INSPECTION IAW 05-51-35-2 PHASE 1 OPTION A.  NO DEFECTS FOUND.  INSPECTED MAIN AND LOWER CARGO COMPARTMENTS, NO DEFECTS OR SMOKE NOTED.  INSPECTED MEC COMPARTMENT AND INSIDE P31, P32, P33, P34, P36 AND P37 PANELS, NO DEFECTS NOTED.  CHECKED TRASH CONTAINERS IN LAV AND GALLERY AREA.  NO DEFECTS NOTED.  OPERATED APU AND OPERATED AIR CONDITIONING PACKS.  RAN BOTH ENGINES TO APPROXIMATELY 80 PERCENT N1 WITH AIRCRAFT PACKS OPERATING.  NO SMOKE NOTED.  CHECKED ALL CIRCUIT BREAKERS IN COCKPIT AND MEC.  NO BREAKERS POPPED AND NO STATUS MESSAGES ON EICAS.  PRESSURIZED AIRCRAFT AND NO FAULTS NOTED.  PULLED DOWN CEILING PANELS IN SUPERNUMERARY AND INSPECTED THE TWO ELECTRIC HEATERS, LIGHT ASSYS AND WIRING.  CHECKED WIRING AROUND OUTFLOW VALVE.  AIRCRAFT RELEASED FOR EVAL FLIGHT.  COMPLIED WITH EVAL FLIGHT, NO SMOKE NOTED.
